Alert archive / Wyoming / Red Flag Warnings in 2006
Red Flag Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 12, 2006, 1:41 PM MDT. It took effect at Sep 13, 2006, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2006, 1:41 PM MDT (19:41 UTC)
- In effect from
- Sep 13, 2006, 11:00 AM MDT
- Expired
- Sep 13, 2006, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 121941 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 141 PM MDT TUE SEP 12 2006 WYZ293-294-131100- /O.NEW.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/ /O.NEW.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- 141 PM MDT TUE SEP 12 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON WEDNESDAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE BY LATE TOMORROW MORNING AND FREQUENTLY GUST OVER 25 MPH DURING THE AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO AROUND 10 PERCENT. WINDS SHOULD INCREASE MORE ON THURSDAY AFTERNOON...WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE SYSTEM CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESHHOLD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WYZ291-292-295-131100- /O.NEW.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- LARAMIE MOUNTAIN RANGE SOUTH- 141 PM MDT TUE SEP 12 2006 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON WEDNESDAY. THE SYSTEM WILL CONTINUE TO STREGTHEN ON THURSDAY WITH WIND GUSTS EXPECTED TO INCREASE TO 25 MPH IN THE AFTERNOON. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESHHOLD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
4 follow-up statements
000 WWUS85 KCYS 122029 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 229 PM MDT TUE SEP 12 2006 WYZ293-294-131100- /O.CON.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/ /O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- 229 PM MDT TUE SEP 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON WEDNESDAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE BY LATE TOMORROW MORNING AND FREQUENTLY GUST OVER 25 MPH DURING THE AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO AROUND 10 PERCENT. WINDS SHOULD INCREASE MORE ON THURSDAY AFTERNOON...WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE SYSTEM CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESHHOLD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WYZ290-131100- /O.EXA.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY- 229 PM MDT TUE SEP 12 2006 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON WEDNESDAY. THE SYSTEM WILL CONTINUE TO STREGTHEN ON THURSDAY WITH WIND GUSTS EXPECTED TO INCREASE TO 25 MPH IN THE AFTERNOON. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESHHOLD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WYZ291-292-295-131100- /O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- LARAMIE MOUNTAIN RANGE SOUTH- 229 PM MDT TUE SEP 12 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG LOW PRESSURE WILL BEGIN TO DEVELOP OVER CENTRAL WYOMING ON WEDNESDAY. THE SYSTEM WILL CONTINUE TO STREGTHEN ON THURSDAY WITH WIND GUSTS EXPECTED TO INCREASE TO 25 MPH IN THE AFTERNOON. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESHHOLD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KCYS 131125 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 525 AM MDT WED SEP 13 2006 WYZ293-294-131930- /O.CON.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/ /O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- 525 AM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST TODAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE BY LATE THIS MORNING WITH FREQUENT GUST OVER 25 MPH DURING THE AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO AROUND 10 PERCENT. WINDS SHOULD INCREASE EVEN MORE ON THURSDAY AFTERNOON...WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE APPROACHING SYSTEM CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESH HOLD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WYZ290>292-295-131930- /O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY-EAST- CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- LARAMIE MOUNTAIN RANGE SOUTH- 525 AM MDT WED SEP 13 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST TODAY. THE APPROACHING SYSTEM WILL STREGTHEN THURSDAY...RESULTING IN WIND GUSTS OVER 25 MPH BY AFTERNOON. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESH HOLD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KCYS 131400 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 800 AM MDT WED SEP 13 2006 WYZ293-294-140200- /O.CON.KCYS.FW.W.0014.060913T1700Z-060914T0200Z/ /O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- 800 AM MDT WED SEP 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST TODAY. THIS WILL CAUSE WEST TO SOUTHWEST WINDS TO INCREASE BY LATE THIS MORNING WITH FREQUENT GUST OVER 25 MPH DURING THE AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DECREASE TO AROUND 10 PERCENT. WINDS SHOULD INCREASE EVEN MORE ON THURSDAY AFTERNOON...WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH AS THE APPROACHING SYSTEM CONTINUES TO STREGTHEN. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESH HOLD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WYZ290>292-295-140200- /O.CON.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY-EAST- CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- LARAMIE MOUNTAIN RANGE SOUTH- 800 AM MDT WED SEP 13 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST TODAY. THE APPROACHING SYSTEM WILL STREGTHEN THURSDAY... RESULTING IN WIND GUSTS OVER 25 MPH BY AFTERNOON. MINIMUM HUMIDITY MAY ALSO INCREASE ON THURSDAY...BUT SHOULD HOVER AROUND THE CRITICAL 15 PERCENT THRESH HOLD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KCYS 140214 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 814 PM MDT WED SEP 13 2006 WYZ293-294-141015- /O.EXP.KCYS.FW.W.0014.000000T0000Z-060914T0200Z/ /O.UPG.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ /O.NEW.KCYS.FW.W.0015.060914T1700Z-060915T0100Z/ NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH- 814 PM MDT WED SEP 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES WILL CONTINUE TO REBOUND THROUGH THE LATE EVENING AND STRONG WEST TO SOUTHWEST WINDS HAVE WEAKENED OVER FIRE DISTRICTS 293 AND 141. THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MDT TONIGHT. HOWEVER...THE PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST ON THURSDAY AND WILL CAUSE WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH BY THURSDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL BE MARGINAL IN THE AFTERNOON AS MOISTURE PUSHES NORTHWARD INTO SOUTHERN WYOMING. EXPECT MINIMUM HUMIDITY VALUES AROUND 15 PERCENT. THE MAIN CONCERN WILL BE FOR DRY LIGHTNING AS ISOLATED THUNDERSTORMS WILL DEVELOP IN THE LATE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...MARGINAL RELATIVE HUMIDITY...AND DRY LIGHTNING WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ290-292-295-140315- /O.CAN.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY- SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY- LARAMIE MOUNTAIN RANGE SOUTH- 814 PM MDT WED SEP 13 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FIRE WEATHER WATCH. THE PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST ON THURSDAY AND WILL CAUSE WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH BY THURSDAY AFTERNOON. HOWEVER...MOISTURE WILL MOVE NORTHWARD INTO SOUTHERN WYOMING THROUGH THE AFTERNOON. THIS WILL CAUSE RELATIVE HUMIDITY VALUES TO INCREASE THROUGH THE AFTERNOON. THUS HAVE CANCELLED THE FIRE WEATHER WATCH. $$ WYZ291-141015- /O.UPG.KCYS.FW.A.0014.060914T1700Z-060915T0100Z/ /O.NEW.KCYS.FW.W.0015.060914T1700Z-060915T0100Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- 814 PM MDT WED SEP 13 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE PACIFIC COLD FRONT WILL CONTINUE TO APPROACH THE AREA FROM THE WEST ON THURSDAY AND WILL CAUSE WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS TO 35 MPH BY THURSDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL BE MARGINAL IN THE AFTERNOON AS MOISTURE PUSHES NORTHWARD INTO SOUTHERN WYOMING. EXPECT MINIMUM HUMIDITY VALUES AROUND 15 PERCENT. THE MAIN CONCERN WILL BE FOR DRY LIGHTNING AS ISOLATED THUNDERSTORMS WILL DEVELOP IN THE LATE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...MARGINAL RELATIVE HUMIDITY...AND DRY LIGHTNING WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 12, 9:09 AM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 12, 9:09 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 909 AM MDT TUE SEP 12 2006 .UPDATE...FORECAST WAS UPDATED TO REMOVE FOG WORDING AND ZERO OUT SKY COVER FOR THE REST OF THE MORNING. && .PREV DISCUSSION... (ISSUED 340 AM MDT TUE SEP 12 2006) SHORT TERM...NORTH TO NORTHWEST FLOW WILL CONTINUE ALOFT TODAY AS UPPER HIGH MOVES OVER NV. THE UPPER FLOW WILL BECOME WESTERLY WED AND WED NIGHT. LOW AND MID LEVELS WILL REMAIN DRY THRU WEDNESDAY. DRY CONDITIONS WITH WARMER TEMPERATURES WILL OCCUR TODAY AND WEDNESDAY. HIGH TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL TODAY AND 8 TO 10 DEGREES ABOVE NORMAL FOR WED. FIRE WEATHER HIGHLIGHT MAY BE NEEDED FOR WEDNESDAY WEST OF THE LARAMIE RANGE...AS SW SURFACE WINDS INCREASE AHEAD OF AN APPROACHING SYSTEM THAT WILL AFFECT THE AREA AT THE END OF THE WEEK. LONG TERM...THURSDAY THROUGH MONDAY...BREEZY AND WARM WEATHER WILL CONTINUE ON THU WITH EVEN MORE WIDESPREAD DANGEROUS FIRE CONDITIONS THAN WED AT LEAST IN WY PART OF CWA AS SURFACE LOW SETS UP IN NORTHEAST WY/SE MT. THERE COULD BE A FEW AFTERNOON AND EVENING TSTMS OVER THE MOUNTAINS AS SOME WEAK SHORTWAVE ENERGY MOVES UP FROM THE SW. BIG CHANGES IN THE WEATHER ARE STILL ON TAP OVER THE WEEKEND ALTHOUGH MODELS ARE STILL NOT IN AGREEMENT ON THEIR HANDLING. ON FRI...LEADING PACIFIC COLD FRONT SHOULD MOVE ACROSS CWA BRINGING SOME COOLING AND A SLIGHT CHANCE OF TSTMS. HOWEVER...A QUICK LOOK AT 06Z DGEX RUN SHOWS THAT IT KEEPS THINGS WARM AND DRY STILL ON FRI. BIGGER QUESTIONS CONCERN THE MOVEMENT OF UPPER LOW LATER IN THE WEEKEND. GFS IS FURTHEST SOUTH AND IS BASICALLY A LITTLE NORTH OF I-80 ON ITS TRACK WHILE ECMWF IS MORE ACROSS NORTHERN WY INTO WESTERN SD...AND NOW NEW DGEX RUN IS WAY FURTHERN NORTH THAN THAT. FOR NOW...SUSPECT GFS IS TOO FAR SOUTH WHILE DGEX IS TOO FAR NORTH. SO...HAVE BUMPED POPS A LITTLE OVER NORTHERN CWA SAT NIGHT AND SUNDAY AND ALSO COOLED TEMPS SOME THEN. SHOULD STILL BE SOME SHOWERS OVER NERN HALF OF CWA SUNDAY...THEN CLEARING AND COOL CONDITIONS SUNDAY NIGHT AND A DRY MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...POMEROY SHORT TERM...DAUGHERTY LONG TERM....HATTEN
Hazardous weather outlook, Sep 12, 5:58 AM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 558 AM MDT TUE SEP 12 2006 NEZ001>003-019>021-054-055-WYZ059>070-131130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 558 AM MDT TUE SEP 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BREEZY AND WARM CONDITIONS ARE EXPECTED WEDNESDAY AND THURSDAY WITH JUST A FEW THUNDERSTORMS DEVELOPING NEAR THE MOUNTAINS THURSDAY AFTERNOON AND EVENING. THERE WILL BE A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON FRIDAY. COOLER TEMPERATURES AND A BETTER CHANCE OF SHOWERS WILL IN OVER THE WEEKEND BEFORE DRY WEATHER RETURNS FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JLH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 1:41 PM MDT | Fire Weather Watch | CYS | 31 hr |
Nearby
Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.